MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PSC INSERT SZ 4, 17MM

EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PSC INSERT SZ 4, 17MM
Model Number 02-022-44-4017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 14 months postop the initial left tka, this male patient had knee instability and required a revision.The surgeon used a 8mm logic pts spacer with a 15mm psc insert, which was a thicker poly.Patient was last known to be in stable condition following the event.Device will not return as the poly was sent off with tissue.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported based upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint over the course of 14 months.

Brand Name
TRULIANT
Common Device Name
TRULIANT TIB IMP PSC INSERT SZ 4, 17MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10786729
Report Number1038671-2020-00600
Device Sequence Number3025623
Product Code JWH
UDI-Device Identifier10885862305336
UDI-Public10885862305336
Combination Product (Y/N)N
Initial Reporter StateAS
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model Number02-022-44-4017
Device Catalogue Number02-022-44-4017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;